# SDR SWAA2020110427112

- Difficulty date: October 29, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LEFT EMERGENCY EXIT LIGHT INOPERABLE.  REINSTALLED ELECTRICAL CONNECTORS ON AFT GALLEY LEFT EMERGENCY EXIT LIGHT, AS PER B737 AMM 33-51-01-960-802.  TEST OK, AS PER B737 AMM 33-51-00-720-801 AND 33-51-00-710-801.
